Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Quasi-log canonical pairs are Du Bois

Authors: Osamu Fujino and Haidong Liu
Journal: J. Algebraic Geom. 31 (2022), 105-112
Published electronically: February 1, 2021
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove that every quasi-log canonical pair has only Du Bois singularities. Note that our arguments are free from the minimal model program.

References [Enhancements On Off] (What's this?)


Additional Information

Osamu Fujino
Affiliation: Department of Mathematics, Graduate School of Science, Osaka University, Toyonaka, Osaka 560-0043, Japan
MR Author ID: 652921

Haidong Liu
Affiliation: Peking University, Beijing International Center for Mathematical Research, Beijing, 100871, People’s Republic of China
MR Author ID: 1243563
ORCID: 0000-0003-2385-9697

Received by editor(s): June 9, 2019
Received by editor(s) in revised form: September 14, 2019
Published electronically: February 1, 2021
Additional Notes: The first author was partially supported by JSPS KAKENHI Grant Numbers JP16H03925, JP16H06337
Article copyright: © Copyright 2021 University Press, Inc.